3 juli 2022

INJEKTIONERNA KAN ORSAKA LEVERSKADOR OCH KRAFTIGT FÖRHÖJD RISK FÖR HEPATIT

Enligt en artikel i Dagens Medicin, har ovanligt många barn fått akut hepatit sedan årsskiftet.

”Ovanligt många barn i Storbritannien har av okänd anledning drabbats av akut hepatit sedan nyår. Även i Sverige ses en svag ökning men den kan vara slumpmässig.”

Men, enligt flera studier, förefaller det inte alls att vara slumpmässigt, utan bero på injektionerna, som är välkända att orsaka en hel uppsjö av autoimmuna sjukdomar, det vill säga sjukdomar där kroppens eget immunförsvar inte kan skilja på sina egna friska celler och främmande eller felaktiga celler som ska bekämpas eller tas bort, och angriper normala celler och vävnader i kroppen.

Genom att mRNA-injektionerna får celler att producera spikproteiner – som är giftiga, dödar T-cellerna dessa. Om tillräckligt många ”spikproteinfabriker” skapas i levercellerna, dödar naturligtvis T-cellerna också dessa.

Eftersom spikproteinet i sig är giftigt, blir det naturligtvis även skador på levern på grund av giftet.

Då levern också är full av massor med blodkärl, och spikproteinerna även visat sig kunna orsaka proppar, kanske levern också skadas ytterligare genom mikroblodproppar. Men, det är min egen gissning.

Att det uppmärksammats en ökning hos barn, betyder inte att inte vuxna också skadas.

Barns lever har inte vuxit färdigt och det gör att skadorna snabbare blir kritiska hos barn.

Dessutom, då leverskador som regel aldrig märks förrän den är rejält skadat, finns det garanterat många fler som har fått mycket allvarliga skador, utan att de själva ännu märkt det.

Antalet hepatitfall lär fortsätta öka, så länge myndigheterna uppmuntrar alla till att ta ytterligare injektioner.

Gloria Shwe Zin Tun, Dermot Gleeson, Amer Al-Joudeh, Asha Dube, (2021-10-04), Journal of Hepatology, Immune-mediated hepatitis with the Moderna vaccine, no longer a coincidence but confirmed.

”This case illustrates immune-mediated hepatitis secondary to the Moderna vaccine, which on inadvertent re-exposure led to worsening liver injury with deranged synthetic function. This occurred in a well man with no other medical problems. The onset of jaundice associated with the mRNA vaccine was unusually rapid. This was also illustrated in the other cases where symptoms developed over a median of 7 days (range 4-35). Latency is usually longer in other causes of DILI, but can vary depending on mode of injury.”

https://www.journal-of-hepatology.eu/article/S0168-8278(21)02093-6/fulltext#relatedArticles

Bril, F., Diffalha, S. A., Dean, M., Fettig, D. M. (2021-07-01), Journal of Hepatology, Autoimmune hepatitis developing after coronavirus disease 2019 (COVID-19) vaccine: Causality or casualty? 

”We have recently treated a 35-year-old Caucasian female in her third month postpartum, who developed autoimmune hepatitis after COVID-19 vaccination. During pregnancy, she was diagnosed with gestational hypertension and started on labetalol 100 mg bid. C-section was performed without any complications, and patient was discharged from the hospital on labetalol for blood pressure control. She resumed her job as a healthcare provider in mid-December, and received her first dose of Pfizer-BioNTech COVID-19 vaccine on January 4th. After 1 week, she started developing generalized pruritus, then choluria, and finally noticed jaundice, presenting to the emergency room on day +13 after COVID-19 vaccination.

She had a normal physical exam, except for scleral icterus, jaundice and palpable hepatomegaly. In the emergency room, laboratories were significant for: bilirubin 4.8 mg/dl, AST 754 U/L, ALT 2,001 U/L, alkaline phosphatase 170 U/L, and ammonium 61 mg/dl. Laboratory results were negative for hepatitis A, B, and C, Epstein-Barr virus (EBV), cytomegalovirus (CMV), herpes simplex virus (HSV) type 1 and 2, and HIV. At the time of submission, HEV had not been tested. Antinuclear antibody (ANA) was positive (1:1,280; homogeneous pattern). Double-stranded DNA antibodies were also positive (1:80). Other antibodies (i.e. anti-mitochondrial, anti-smooth muscle, liver-kidney microsomal, antineutrophil cytoplasmic antibodies) were negative. Total IgG was 1,081 mg/dl (normal range: 694–1,618 mg/dl). Ceruloplasmin, transferrin saturation, alpha-1-antitrypsin, TSH, and serum protein electrophoresis were all normal. Abdominal ultrasound with Doppler reported hepatomegaly without cirrhotic morphology, and no intra- or extra-hepatic biliary dilation.

Endoscopic ultrasound showed no evidence of biliary lithiasis or biliary dilation, and transduodenal liver biopsies were obtained. In Fig. 1A–D we have included the slides of her liver biopsy and a full description of the histology. Liver biopsy was consistent with drug/toxin related liver injury, autoimmune hepatitis or infectious related etiologies. A PAS-D stain, CMV & HSV 1/2 immunohistochemical stains, EBV by in situ hybridization (EBER-ISH) and Grocott methenamine special stain for fungi were all negative. Other than the COVID-19 vaccine and labetalol, no other drugs, herbal supplements or toxins were reported by the patient. The Revised Original Score for autoimmune hepatitis pretreatment was 18 (results >15 suggest definite autoimmune hepatitis). Fig. 1E summarizes plasma ALT, AST, and total bilirubin over time, before and after treatment with prednisone 20 mg daily.”

https://www.journal-of-hepatology.eu/article/S0168-8278(21)00237-3/fulltext

Lämna ett svar

Din e-postadress kommer inte publiceras.

Genom att använda sidan, samtycker du till att all information som finns eller presenteras på denna webbplats inte är avsedd för någon form av diagnos, medicinsk behandling eller rekommendation, utan att den endast presenteras för utbildningsändamål av intresse för personligt bruk för läsaren, som själv tar fullt ansvar för dess användning. För ytterligare information och om sidans användande av så kallade kakor, GDPR, se även sidans  Integritetspolicy.